Duke Mathematical Journal

Fourier transforms and chains of inner functions

Thomas L. Kriete

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 131-143.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309565

Digital Object Identifier
doi:10.1215/S0012-7094-73-04013-1

Mathematical Reviews number (MathSciNet)
MR0328659

Zentralblatt MATH identifier
0261.47006

Subjects
Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
Secondary: 30A98

Citation

Kriete, Thomas L. Fourier transforms and chains of inner functions. Duke Math. J. 40 (1973), no. 1, 131--143. doi:10.1215/S0012-7094-73-04013-1. https://projecteuclid.org/euclid.dmj/1077309565


Export citation